# SDR DALA2017042003258

- Difficulty date: April 19, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 70,344 hours, 52,549 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL HEADING COMPARATOR DISPLAYED WITH HEADING OFF 3 DEGREES. AFTER ROTATION CAPTAINS HEADING OFF 60 DEGREES AND ATTITUDE 45 DEGREES OFF.  WINDSHEAR WARNINGS AND MAP FAILED ON NR 2. RETURNED TO DEPARTURE. FALSE WINDSHEAR WARNING ON FINAL.  REPLACED THE NR 1 IRU IAW AMM. REPLACED CAPTAIN`S RDMI IAW AMM DUE TO INTERMITTENT HDG FLAG. OPS CHECKED GOOD. PERFORMED TEST OF NR 2 EFIS MAP MODE IAW AMM.
